# SDR AALA201709269023

- Difficulty date: August 29, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,965 hours, 25,966 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON LEFT HAND AFT NOSE LANDING GEAR DOOR HINGE FITTING AT STRINGER 42L. REPLACED HINGE FITTING PER AMM 32-22-13-410-001-A AND AMM 32-22-13-010-001-A.
